# SDR NWAA072915508

- Difficulty date: August 23, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 71,256 hours, 29,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND RIGHT PASSENGER DOOR 1 SLIDE LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
